MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71007
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A nalu representative present at the explant procedure reported that there was no obvious visual damage to the device.The patient is reported to be relatively active and also wears and ankle brace on the right lower extremity.It is unclear if possibly the patient's activity level was inappropriate during the recovery period.Possibly contributing to the device being unstable and disconnecting before the area had fully recovered.It is possible that the lower extremity brace contributed to the event by placing pressure on the device during healing.It is also possible that the device had not been fully connected during the implant procedure, allowing for disconnection during the healing process.A conclusive cause for the device disconnection is unable to be established with the information available.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat right lower extremity pain.When a nalu representative attempted to activate the system during a post-op visit, the patient reported no sensation from the device and testing returned low impedance readings.During the activation, the physician noted some pain and slight redness at the incision site and suspected infection.Physician recommended to explant the system due to the suspected infection.On (b)(6) 2024 the system was explanted and the physician reported no signs of infection upon opening the site.During the explant procedure it was discovered that the implanted lead had become disconnected from the implantable pulse generator (ipg) and that had been the cause of the patient's discomfort at the incision site.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21147626
Report Number3015425075-2025-00024
Device Sequence Number13045206
Product Code GZF
UDI-Device Identifier00812537037356
UDI-Public(01)00812537037356(11)240607(17)270607
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71007
Device Catalogue Number71007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown